MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/26/2025, it was reported by a facility representative via email that an ar-1588rtt2-ib fibertag tightrope ii broke during basic passage.The case was completed using a new tightrope.This was discovered during a knee scope with acl procedure on (b)(6) 2025.
 
Event or Problem Description
Additional information was received on 04/18/2025: this occurred inside the patient during tightening, with fragments remaining unretrieved.The case was completed by implanting another ar-1588rtt2-ib fibertag tightrope ii.A 15-minute delay was reported, and it is unclear whether additional anesthesia was administered.The device was discarded and is not available for return.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to user error, applying excessive force to shortening the suture strands.The complaint allegation was confirmed based on the customer's attached picture, which displayed a tip of frayed sutures.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21881021
Report Number1220246-2025-01625
Device Sequence Number8641438
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)241125(17)291031(10)15352932
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15352932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/18/2025
09/29/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/07/2025
10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown